Birth control and antibiotics


Q: Hi there, i have been on the birth control pill for about 4 years now, i started on yasmin but was switched then switched again to tri cyclen and now i am on seasonale, as of today i started the last week (sunday). However i was siagnosed with pnemonia on feb 17th and was perscribed antibiotics i took them the same day perscribed. My boyfriend and i had unprotected sex on feb 20th he did not pull out and i started expereiencing discomfort in my lower abdomen, nausea and bleeding on feb 24th and has lasted 3 days so far (the bleeding). is there a possibility that i could be pregnant?


A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I hVe taken two extra days worth of levlen ed for birth control by mistake and just wanted to no if i should wait two...

Q: I'm taking Ashlyna for birth control. I'm reaching the end of my pack, this week is my scheduled period and I just ha...

Q: Hi. I am currently taking ortho tri cyclen birth control. I am worried because I've have been have nipple discharge, ...

Q: Shortly after giving birth, I have noticed a small dark purplish small bump on my labia.

Q: I just recently recieved a birth control prescription, and haven't started taking it. My last period was August 5, an...


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon